Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 41, NWS Marquette, MI

July 6, 2017Delta County, Menominee County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jul 6, 2017, 8:54 AM EDT for Delta County, Menominee County, Michigan. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 8:54 AM EDT (12:54 UTC)
Expired
Jul 6, 2017, 9:30 AM EDT
In force
36 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delta County, MI, Menominee County, MI

The radar

The Marquette radar (KMQT), 114 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 8:55 AM EDTTSTM WND DMG4 Ese Bagley, MITREE DOWN ON ROAD.
Jul 6, 8:55 AM EDTTSTM WND DMGNathan, MITREE DOWN ON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
999 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS53 KMQT 061254
SVRMQT
MIC041-109-061330-
/O.NEW.KMQT.SV.W.0041.170706T1254Z-170706T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
854 AM EDT THU JUL 6 2017

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Southwestern Delta County in south central Upper Michigan...
  Central Menominee County in south central Upper Michigan...

* Until 930 AM EDT/830 AM CDT/

* At 853 AM EDT/753 AM CDT/, a severe thunderstorm was located 9
  miles south of Powers, or 24 miles southwest of Escanaba, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bagley, Nadeau, Gourley, Daggett, Carney, Swanson, Nathan and
  Banat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4547 8776 4562 8776 4567 8685 4563 8685
      4560 8694 4556 8690 4555 8686 4546 8687
      4546 8688 4554 8687 4560 8697 4562 8706
      4552 8717 4543 8724
TIME...MOT...LOC 1253Z 271DEG 43KT 4556 8751 

HAIL...1.00IN
WIND...60MPH
 
$$

KEC
1 follow-up statement
027 
WWUS53 KMQT 061308
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
908 AM EDT THU JUL 6 2017

MIC041-109-061330-
/O.CON.KMQT.SV.W.0041.000000T0000Z-170706T1330Z/
Delta MI-Menominee MI-
908 AM EDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EDT/830 AM CDT/ FOR SOUTHWESTERN DELTA AND EAST CENTRAL MENOMINEE
COUNTIES...

At 907 AM EDT/807 AM CDT/, a severe thunderstorm was located 9 miles
north of Cedar River, or 20 miles southwest of Escanaba, moving east
at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bagley, Nadeau, Gourley and Carney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4547 8762 4562 8762 4567 8685 4563 8685
      4560 8694 4556 8690 4555 8686 4546 8687
      4554 8687 4560 8697 4562 8703 4562 8706
      4560 8709 4543 8724
TIME...MOT...LOC 1307Z 270DEG 38KT 4554 8738 

HAIL...1.00IN
WIND...60MPH
 
$$

KEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:51 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 6, 6:51 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
651 AM EDT Thu Jul 6 2017

.SHORT TERM...(Today and tonight)
Issued at 506 AM EDT THU JUL 6 2017

Active weather pattern expected across much of the U.P. during the
short-term portion of the forecast. Severe weather is possible this
morning and again this afternoon as a cold front approaches the area
from the west. Instability is progged to be more than sufficient to
allow for strong to severe thunderstorms to develop across the area
at or around 1500-2000 J/kg across much of the area. In fact,
several of the hi-res models are showing the MCS over MN shifting
eastward into the western U.P. by 06/12Z with the potential for
bowing line segments at the leading edge. Moisture will be abundant
with this system as dewpoints are generally in the mid to upper 60s
across most of the area. In addition, soundings show some dry mid-
level air, which would help to support dry air entrainment, leading
to the continued support of stronger updrafts and colder
downdrafts/cold pool maintenance. The main threat during the morning
hours would be mainly wind gust potential, again, mainly over the
west half.

Later in the afternoon, the cold front will slide into the western
U.P. and then across the rest of the area through the evening hours.
This will act as the next focusing mechanism to trigger the next
round of showers and thunderstorms. The atmosphere will remain
unstable ahead of the front as models continue to paint out about
2000 J/kg of CAPE across the area. Along and directly ahead of the
front, shear values are expected to increase to around 30 to 40
knots during the afternoon and evening hours, with at least a
portion of the shear orthogonal to the front. This will allow
greater organization to any thunderstorms that form during that time
period. There is some question to how much cloud cover will linger
from the early morning convection; however, if the clouds clear,
then it will be more likely that strong to severe thunderstorms will
form. Again, the best chance during the afternoon and evening will
be across mainly the southeast half, as depicted by many of the hi-
res models, along and ahead of the cold front. In the afternoon, the
main threats will be a combination of both large hail and damaging
winds. During the overnight hours the showers and thunderstorms will
slowly decrease from west to east as dryer air and cooler
temperatures slide into the area from the west, behind the cold
front.

.LONG TERM...(Friday through Wednesday)
Issued at 338 AM EDT THU JUL 6 2017

Upper air pattern consists of a 500 mb ridge over the Rockies,
troughing in the ern U.S. and Pacific NW with a shortwave that will
be over northern MN 12z Fri. This shortwave moves across the upper
Great Lakes on Fri and upper troughing remains over the area through
Sat night. Nam shows some 850-500 mb q-vector convergence moving
through the area Fri and again Sat night. Overall, did not make too
many changes to the going forecast.

In the extended, GFS and ECMWF show a 500 mb ridge over the Rockies
and a deep trough over the ern U.S. 12z Sun. Upper pattern changes
little through Mon and then the ridge gets flattened over the
northern plains 12z Tue. Pattern de-amplifies further for 12z Wed
with more zonal flow. By 12z Thu, the ridge begins to amplify again
over the northern Rockies. The upper Great Lakes stays in upper
troughing through the forecast period with warm air well off to the
west. Temperatures will stay below normal for this forecast period.
&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 651 AM EDT THU JUL 6 2017

Mainly VFR conditions are expected through the forecast period.
Showers and thunderstorms will slide into the western TAF sites this
morning and shift slowly eastward to KSAW by late morning. As the
heavier showers move across, the visibility may be reduced and
ceilings may briefly fall to MVFR. Later this afternoon into this
evening, showers and thunderstorms will develop once again with the
better chances for showers and thunderstorms over the KSAW TAF site.
Improving conditions are then expected for late tonight through
Friday morning.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 506 AM EDT THU JUL 6 2017

Wind conditions across the lake should remain tranquil through the
forecast period with winds staying below 20 knots. With dewpoints
surging into the 60s through today and the prospects of scattered
convection that might move out of the lake...areas of fog will
likely develop and persist through this evening.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...KEC
LONG TERM...07
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Jul 6, 4:45 AM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
445 AM EDT Thu Jul 6 2017

MIZ001>007-009>014-084-085-071200-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
445 AM EDT Thu Jul 6 2017 /345 AM CDT Thu Jul 6 2017/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected through this evening. Some of the
storms will be severe and contain large hail and damaging wind.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the Marquette National Weather
Service. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

LSZ162-240>251-263>267-071200-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
445 AM EDT Thu Jul 6 2017 /345 AM CDT Thu Jul 6 2017/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms are possible into this evening. Some storms may be
severe, with large hail and damaging wind.

Areas of dense fog can be expected through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

LMZ221-248-250-071200-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
445 AM EDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are possible into this evening. Some storms may be
severe, with large hail and damaging wind.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

07

In the hours before

Special weather statement, Jul 6, 6:03 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Marquette MI
603 AM EDT THU JUL 6 2017

MIZ006-085-061030-
Northern Schoolcraft MI-Alger MI-
603 AM EDT THU JUL 6 2017

...SPECIAL WEATHER STATEMENT...

At 603 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Grand Sable Dunes, or 10 miles northeast of Chapel
Lake, moving southeast at 15 mph.

Half inch hail will be possible with this storm.

This strong thunderstorm will be near...
  Grand Sable Dunes around 620 AM EDT.

Other locations impacted by this storm include Nawakwa Lake, Kingston
Lake and Beaver Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4655 8640 4670 8627 4660 8589 4637 8608
TIME...MOT...LOC 1003Z 299DEG 13KT 4659 8625

07
Special weather statement, Jul 6, 6:27 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Marquette MI
627 AM EDT THU JUL 6 2017

MIZ006-085-061100-
Northern Schoolcraft MI-Alger MI-
627 AM EDT THU JUL 6 2017

...SPECIAL WEATHER STATEMENT...

At 627 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Grand Sable Dunes, or 10 miles southwest of Grand
Marais, moving southeast at 15 mph.

Half inch hail will be possible with this storm.

This storm will remain over mainly rural areas of northeastern
Schoolcraft and northeastern Alger Counties, including the following
locations: Nawakwa Lake and Snyder Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4632 8593 4649 8626 4665 8614 4659 8586
      4641 8586
TIME...MOT...LOC 1027Z 298DEG 14KT 4654 8611

07
Special weather statement, Jul 6, 7:19 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Marquette MI
619 AM CDT THU JUL 6 2017

MIZ009-061145-
Gogebic MI-
619 AM CDT THU JUL 6 2017

...SPECIAL WEATHER STATEMENT...

At 619 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ironwood to near Winchester. Movement was
east at 30 mph.

Half inch hail will be possible with these storms.

Strong thunderstorms will be near...
  Wakefield around 630 AM CDT.
  Marenisco around 645 AM CDT.

Other locations impacted by these storms include Thousand Island
Lake, Presque Isle Reservoir, Chaney Lake and Pomeroy Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4651 8972 4650 8970 4618 8930 4633 9011
      4634 9013 4635 9011 4645 9018
TIME...MOT...LOC 1119Z 269DEG 27KT 4640 9010 4627 8993

07
Local storm report, Jul 6, 8:12 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
812 AM EDT THU JUL 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             8 S MARENISCO           46.26N 89.71W
07/06/2017  M0.25 INCH       GOGEBIC            MI   TRAINED SPOTTER

&&

PETRO
Special weather statement, Jul 6, 8:23 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Marquette MI
823 AM EDT THU JUL 6 2017

MIZ002-009-010-084-061300-
Ontonagon MI-Gogebic MI-Southern Houghton MI-Iron MI-
823 AM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IRON...SOUTHEASTERN
GOGEBIC...SOUTHWESTERN HOUGHTON AND SOUTHERN ONTONAGON COUNTIES UNTIL
900 AM EDT/800 AM CDT/...

At 822 AM EDT/722 AM CDT/, Doppler radar was tracking a cluster of
strong thunderstorms near Paulding, or 28 miles south of Ontonagon,
moving east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Watersmeet, Bergland, Rockland, Kenton, Bruce Crossing, Mass City,
Paulding, Northern Lake Gogebic, Norwich, Tamarack Lake, Trout Creek
and Lake Gogebic State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4679 8901 4631 8860 4617 8926 4620 8940
      4620 8942 4657 8986
TIME...MOT...LOC 1222Z 248DEG 39KT 4646 8925

KEC
Special weather statement, Jul 6, 8:46 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Marquette MI
846 AM EDT THU JUL 6 2017

MIZ012-013-061330-
Delta MI-Menominee MI-
846 AM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELTA AND CENTRAL
MENOMINEE COUNTIES UNTIL 930 AM EDT/830 AM CDT/...

At 845 AM EDT/745 AM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles south of Hermansville, or 25 miles southeast of
Iron Mountain, moving east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Escanaba, Powers, Bagley, Ford River, Wilson, Spalding, Bark River,
Nadeau, Gourley, Daggett, Faithorn and Carney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4547 8776 4570 8779 4573 8692 4561 8691
      4560 8697 4562 8706 4555 8716 4546 8723
TIME...MOT...LOC 1245Z 267DEG 35KT 4557 8767

KEC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:50 AM EDTSevere Thunderstorm WarningMQTKeweenaw25 min
Jul 6, 1:59 AM EDTSpecial Marine WarningMQT91 min
Jul 6, 4:35 AM EDTSpecial Marine WarningMQT85 min
Jul 6, 6:03 AM EDTSpecial Weather StatementMQTAlger27 min
Jul 6, 6:27 AM EDTSpecial Weather StatementMQTLuce33 min
Jul 6, 7:19 AM EDTSpecial Weather StatementMQTGogebic26 min
Jul 6, 7:26 AM EDTSevere Thunderstorm WarningMQTGogebic49 min
Jul 6, 8:23 AM EDTSpecial Weather StatementMQTOntonagon37 min
Jul 6, 8:46 AM EDTSpecial Weather StatementMQTMenominee44 min
Jul 6, 9:02 AM EDTSpecial Marine WarningMQT58 min
Jul 6, 9:12 AM EDTSpecial Weather StatementMQTBaraga, Houghton, Iron, Ontonagon63 min
Jul 6, 10:36 AM EDTSpecial Weather StatementMQTDickinson, Marquette39 min
Jul 6, 10:45 AM EDTSpecial Marine WarningMQT60 min
Jul 6, 11:36 AM EDTSpecial Weather StatementMQTAlger, Schoolcraft39 min
Jul 6, 1:04 PM EDTSpecial Weather StatementMQTLuce26 min
Jul 6, 5:17 PM EDTSpecial Marine WarningMQT118 min
Jul 6, 7:10 PM EDTSevere Thunderstorm WarningMQTHoughton, Ontonagon35 min
Jul 6, 7:11 PM EDTSpecial Weather StatementMQTHoughton49 min
Jul 6, 7:21 PM EDTSpecial Weather StatementMQTGogebic39 min
Jul 6, 7:42 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton, Iron, Ontonagon48 min
Jul 6, 7:58 PM EDTSpecial Weather StatementMQTGogebic47 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.